RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2013, Volume 13, Issue 4, Pages 43–67 (Mi vngu313)  

This article is cited in 7 scientific papers (total in 7 papers)

Index Sets of Autostable Relative to Strong Constructivizations Constructive Models

S. S. Goncharovab, M. I. Marchukb

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
b Novosibirsk State University

Abstract: Found complexity of Index sets of autostable relative to strong constructivizations constructive models with strong constructivizations and strong constructive models.

Keywords: computable model, decidable model, constructive model, strong constructive model, numbering, computable numberings, hyperarithmetical hierarchy, index sets, autostable models, categorical models.

Full text: PDF file (379 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2015, 205:3, 368–388

Document Type: Article
UDC: 510.5
Received: 25.02.2013

Citation: S. S. Goncharov, M. I. Marchuk, “Index Sets of Autostable Relative to Strong Constructivizations Constructive Models”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 13:4 (2013), 43–67; J. Math. Sci., 205:3 (2015), 368–388

Citation in format AMSBIB
\Bibitem{GonMar13}
\by S.~S.~Goncharov, M.~I.~Marchuk
\paper Index Sets of Autostable Relative to Strong Constructivizations Constructive Models
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2013
\vol 13
\issue 4
\pages 43--67
\mathnet{http://mi.mathnet.ru/vngu313}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 205
\issue 3
\pages 368--388
\crossref{https://doi.org/10.1007/s10958-015-2253-4}


Linking options:
  • http://mi.mathnet.ru/eng/vngu313
  • http://mi.mathnet.ru/eng/vngu/v13/i4/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Bazhenov, “Autostability spectra for Boolean algebras”, Algebra and Logic, 53:6 (2015), 502–505  mathnet  crossref  mathscinet  isi
    2. S. S. Goncharov, N. A. Bazhenov, M. I. Marchuk, “The index set of Boolean algebras autostable relative to strong constructivizations”, Siberian Math. J., 56:3 (2015), 393–404  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. S. S. Goncharov, N. A. Bazhenov, M. I. Marchuk, “The index set of linear orderings that are autostable relative to strong constructivizations”, J. Math. Sci., 221:6 (2017), 840–848  mathnet  crossref  crossref
    4. E. B. Fokina, S. S. Goncharov, V. Harizanov, O. V. Kudinov, D. Turetsky, “Index sets for $n$-decidable structures categorical relative to $m$-decidable presentations”, Algebra and Logic, 54:4 (2015), 336–341  mathnet  crossref  crossref  mathscinet  isi
    5. S. S. Goncharov, M. I. Marchuk, “Index sets of constructive models of bounded signature that are autostable relative to strong constructivizations”, Algebra and Logic, 54:2 (2015), 108–126  mathnet  crossref  crossref  mathscinet  isi
    6. M. I. Marchuk, “Index set of structures with two equivalence relations that are autostable relative to strong constructivizations”, Algebra and Logic, 55:4 (2016), 306–314  mathnet  crossref  crossref  isi
    7. S. S. Goncharov, N. A. Bazhenov, M. I. Marchuk, “The index set of the groups autostable relative to strong constructivizations”, Siberian Math. J., 58:1 (2017), 72–77  mathnet  crossref  crossref  isi  elib  elib
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:216
    Full text:14
    References:14
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018